Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)

Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Oct, 2013) No 3

Axiomatic Basis for Computer Programming

Lauretta O. Osho, Francisca Ogwueleka, Oluwafemi Osho

[Abstract] [Full Text] [Full Article - PDF] pp. 67 - 72

DOI: 10.13189/ujcmj.2013.010301

Cycling in Newton's Method

Mikheev Serge E.

[Abstract] [Full Text] [Full Article - PDF] pp. 73 - 77

DOI: 10.13189/ujcmj.2013.010302

Equations for All the Primes Numbers

Andri Lopez

[Abstract] [Full Text] [Full Article - PDF] pp. 78 - 82

DOI: 10.13189/ujcmj.2013.010303

An Efficient Optimal Eighth-order Iterative Method for Solving Nonlinear Equations


[Abstract] [Full Text] [Full Article - PDF] pp. 83 - 95

DOI: 10.13189/ujcmj.2013.010304

BDF-α : A Multistep Method with Numerical Damping Control

Elisabete Alberdi Celaya, Juan Jose Anza

[Abstract] [Full Text] [Full Article - PDF] pp. 96 - 108

DOI: 10.13189/ujcmj.2013.010305